# SDR ASAA2013060695022

- Difficulty date: June 6, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 57,650 hours, 26,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 6546430132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FOREFLAP FOUND DENT CLUSTER ON LWR SURFACE STARTING AT 43" FROM INBD END TO 53" AND 2 TO 12" FROM T/E.  ACFT GROUNDED.  REPAIRED  IAW SRM 51-70-10-2R-4,  REPAIR 4.
